# SDR FDEA202206211495

- Difficulty date: June 21, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N142FE
- Make and model: Boeing 767-300
- Aircraft serial: 42725
- Aircraft time: 10,009 hours, 4,573 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T251114
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O
- Precautionary procedure: K

## Discrepancy

RIGHT-HAND WING LEADING EDGE AT STA OSS-499 FORMER P/N 114T2511-14 IS CRACKED REPAIRED IN REF TO SRM B767-300 51-40-02-06, SRM B767-300 51-40-03-06.  REF. EA H-5720-T0369070
